MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Model Number II-1-0173/II-1-0164
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery because the shim component had migrated posteriorly.It could not be confirmed whether the shim had locked during initial implantation.During the revision surgery, the surgeon removed the shim first, followed by the shell.A new device was implanted, and shim locking was confirmed using xray.The explanted shell and shim were not returned to the manufacturer to review for a defect.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
850 parkway
jupiter FL 33477
MDR Report Key7399631
Report Number3012797630-2018-00002
Device Sequence Number16191900
Product Code MAX
UDI-Device Identifier00850231007473
UDI-Public(01)00850231007473(10)SM2030/(01)00850231007404(10)00275
Combination Product (Y/N)N
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberII-1-0173/II-1-0164
Device Catalogue NumberFHTACT0027B/FHTAS30027B
Device Lot NumberSM2030/00275
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR